# SDR QXEA2014021900136

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK  IAW SRM 51-42-05, REPAIR -01 AND SRM 51-40-15 REPAIR -01. LOCATED AND DRILLED  IAW SRM 51-40-07, REPAIR -01.
